# SDR K11A2019031220

- Difficulty date: August 16, 2018
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 54,937 hours, 37,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTPLATES ON LT SIDE OF APU ACCESS STA 1090WE.
